# SDR C2XA07ON010

- Difficulty date: July 1, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450938
- Aircraft time: 4,736 hours, 2,530 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN CALL/ CABIN EMERGENCY AND PA SYSTEM NOT WORKING.  VERIFIED NORMAL OPERATION CABIN EMERGENCY PA SYSTEM.  NO SYTEMS FAULT FOUND.
